# SDR SWAA2018032820811

- Difficulty date: March 21, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 64,104 hours, 37,478 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111A1001
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULKHEAD HORIZONTAL STIFFENER CRACKED AT BS 663 BETWEEN RBL 6 TO RBL 30.   R & R THE STIFFENER IAW SRM & DWG.
